# SDR DXTA2021091048600

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 987 hours, 649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE. DOOR HANDLE IS LOCKED IN OPEN POSITION AND WILL NOT MOVE.  FOUND CABIN DOOR LATOT/LOCK OUT OF ADJUSTMENT. PERFORMED CABIN DOOR LATCH/LOCK SYSTEM ADJUSTMENT/TEST. OPERATIONAL CHECKS SATISFACTORY NO DISCREPANCIES NOTED AT THIS TIME ALL WORK PERFORMED IAW AMM 52-LD-04.
